Your browser version is outdated. We recommend that you update your browser to the latest version.
  • Baumann, P., Angst, K., Brunner, S., Eich, P., Giachino, P., Hasler, G., Jaquenoud Sirot, E., Horvath, A., Keck, M., Schuhmann, T., Stephan, P., Traber, R., Walder, A., Greil, W. (2011). Die Schweizerische Gesellschaft für Arzneimittelsicherheit in der Psychiatrie. Neurologie & Psychiatrie, 9, 42.
  •  
  • Konstantinidis, A., Papageorgiou, K., Grohmann, R., Horvath, A., Engel, R., Kasper, S. (2011). Increase of antipsychotic medication in depressive inpatients from 2000 to 2007: results from the AMSP International Pharmacovigilance Program. International Journal of Neuropsychopharmacology. E-Pub
  •  
  • Stübner, S., Grohmann, R., Stralendorff von, I., Rüther, E., Möller, H.-J., Müller-Oerlinghausen, B., Engel, R. R., Horvath, A., Greil, W. (2010). Suicidality as Rare Adverse Event of Antidepressant Medication: Report From the AMSP Multicenter Drug Safety Surveillamce Project. J Clin Psychiatry 71, 1293-1307.
  •  
  • Konstantinidis A, Moser U., Pail, G., Grohmann, R., Horvath, A., Engel, R. & Kasper, S. (2007). Poly- and Multipsychopharmacy in psychiatric inpatient populations of three European countries: Data from AMSP (Arzneimittelsicherheit in der psychiatrie), a European pharmacovigilance system. Psychiatry in Clinical Practice, 11, 328.
  •  
  • Horvath, A. (2005). AMSP Data on Antidepressants and Suicidality. Pharmacopsychiatry, 38, 53.
  •  
  • Schulte-Vels, T., Degner, D., Haust, M., Grohmann, R., & Horvath, A. (2005). Leberwerterhöhung und Gewichtszunahme mit Entwicklung eines matabolischen Syndroms unter Olanzapin. Psychopharmakotherapie, 12/4, 154-156.
  •  
  • Zullino, D., Mayland, G., Schmidt, L. G., Fahndrich, E., Greil, W., Horvath, A. et al. (2005). Prescribing practices in German and Swiss psychiatric university and in non-university hospitals: national differences. International Journal of Clinical Pharmacology Therapeutics, 43, 339-349.
  •  
  • Greil W, Horvath A, Sassim N, Erazo N, Grohmann R
    Disinhibition of libido: an adverse effect of SSRI?
    J Affect Disord 62 (2001): 225-228.
  •  
  • Kruger THC, Horvath A, Schnieber M, Seifritz E. Oropharyngeal and facial dyskinesia after discontinuation of quetiapine. The Journal of Clinical Psychopharmacology, 2008 .